# SDR MASA200602610

- Difficulty date: November 21, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 20,780 hours, 16,778 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7132 IAD.  AFTER LANDING PILOT REPORTED THE APU AUTO SHUTDOWN AND HAD A MOMENTARY FIRE WARNING.  CONTRACT MX INSPECTED THE APU COMPARTMENT AND DID NOT FIND ANY EVIDENCE OF FIRE.  MX RELAMPED APU SWITCH AND CLEANED LOOPS AND CONNECTORS.
